# SDR A6WA200640082

- Difficulty date: February 13, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 4,655 hours, 4,095 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Iced
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE AFTER TAKEOFF AT 8 DEGREES.  INSPECTED AND FOUND ICE ON LT AND RT IB FLAPS.  NO DAMAGE NOTED.  PERFORMED FLAP CHECKS IAW SRM.  OPS CHECK GOOD.  (K)
